| Catalog Number |
0112760 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Hernia (2240)
| Date of Event |
02/23/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2007) is considered to be a best estimate.This emdr represents the perfix plug (device #2).An additional supplemental emdr and an emdr were submitted to represent the perfix plug (device #1 & #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2007 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of perfix plug (device #1 & #2).Per operative notes, ¿the direct hernia sac was identified and dissected.A large perfix plug (device #1) was placed and tacked.The prolapsing cord lipoma was dissected.A medium size perfix plug (device #2) was placed and tacked.¿ on (b)(6) 2009 - patient was diagnosed with recurrent left inguinal hernia with pain thereby underwent open repair with implant perfix plug (device #3).Per operative notes, ¿moderate amount of scar tissue was excised.The defect was identified and dissected.A perfix plug (device #3) was placed with onlay mesh and tacked to pubic tubercle.¿ on (b)(6) 2016 - patient was diagnosed with recurrent left inguinal hernia thereby underwent laparoscopic repair with implant of bard flat mesh (device #4).Per operative notes, ¿the hernia sac was identified and reduced.A bard flat mesh (device #4) was placed and tacked.".